# SDR AALA20110714DFW11

- Difficulty date: July 12, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 41,770 hours, 5,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD ESCAPE PATH LIGHT AT SEAT 34C INOPERATIVE.  REPLACED LAMP FOR OVERHEAD ESCAPE PATH LIGHT AT SEAT 34C.  OPS CHECK NORMAL.
